# SDR ASAA2021022134176

- Difficulty date: February 21, 2021
- Submitted: February 25, 2021
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 50,981 hours, 15,436 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Part number: 3012803
- Part serial: 2019
- Condition: Failed
- Location: Fuel Qty
- Part time: 6,009 hours, 1,707 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: P
- Precautionary procedure: O

## Discrepancy

NUMBER RIGHT SIDE FUEL QUANTITY + TOTAL FUEL DISAPPEAR INTERMITTENTLY.  HAPPENED 3 TIMES AT CRUISE, THEN OPERATED NORMALLY.  GROUNDED - YES.  RAN FQIS BITE REF B737-800 FIM 28-41 TASK 801 LOGGED TANK 2 PROCESSOR FAIL MSG 28-41209.  R & R FQPU, OPS CHECK OK REF B737-800 AMM 28-41-81 PB 400.
